umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Continuous pluriharmonic boundary values
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2007 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 91, p. 99-117Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 91, p. 99-117
Identifiers
URN: urn:nbn:se:umu:diva-45613OAI: oai:DiVA.org:umu-45613DiVA, id: diva2:432403
Available from: 2011-08-03 Created: 2011-08-03 Last updated: 2017-12-08

Open Access in DiVA

No full text in DiVA

By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Annales Polonici Mathematici

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf